# SDR ZW0A0101501

- Difficulty date: May 10, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 40,384 hours, 20,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING IN THE FIRST CLASS SECTION WAS INOPERATIVE.  REMOVED THE LIGHT STRIP.  CLEANED THE TRACK AND ELECTRICAL CONTACTS.  PRESERVED CONTACTS WITH MOISTURE LOCKOUT BEFORE RE-INSTALLING.  CHECK-C 12-3-00 MCI.
